# SDR MASA200602439

- Difficulty date: October 14, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 24,912 hours, 22,781 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7095 DEN.  AILERON TRIM INDICATOR FLUCTUATING.  MX REMOVED AND REPLACED POT.
